zbMATH — the first resource for mathematics

Solutions of nonlinear Schrödinger equation with fractional Laplacian without the Ambrosetti-Rabinowitz condition. (English) Zbl 1338.35463
Summary: This paper is concerned with the existence of two nonnegative radial solutions of following nonlinear Schrödinger equation with fractional Laplacian \[ (- \Delta)^\alpha u + u = f(u) \text{ in } \mathbb{R}^N, \quad u \in H^\alpha(\mathbb{R}^N), \] where \(0 < \alpha < 1\). Under certain assumptions, we obtain that the above problem has at least two nontrivial radial solutions without assuming the Ambrosetti-Rabinowitz condition by variational methods and concentration compactness principle. The result extends one of the main results of P. Felmer et al. [Proc. R. Soc. Edinb., Sect. A, Math. 142, No. 6, 1237–1262 (2012; Zbl 1290.35308)].

35R11 Fractional partial differential equations
35A15 Variational methods applied to PDEs
Full Text: DOI
[1] Ambrosetti, A.; Rabinowitz, P. H., Dual variational methods in critical point theory and applications, J. Funct. Anal., 14, 349-381, (1973) · Zbl 0273.49063
[2] Amick, C. J.; Toland, J. F., Uniqueness and related analytic properties for the Benjamin-Ono equation a nonlinear Neumann problem in the plane, Acta Math., 167, 107-126, (1991) · Zbl 0755.35108
[3] Autuori, G.; Pucci, P., Elliptic problems involving the fractional Laplacian in \(\mathbb{R}^N\), J. Differ. Equ., 255, 2340-2362, (2013) · Zbl 1284.35171
[4] Cheng, M., Bound state for the fractional Schrödinger equation with unbounded potentials, J. Math. Phys., 53, 043507, (2012), 7pp · Zbl 1275.81030
[5] Coti Zelati, V.; Rabinowitz, P., Homoclinic type solutions for a semilinear elliptic PDE on \(\mathbb{R}^n\), Commun. Pure Appl. Math., 45, 1217-1269, (1992) · Zbl 0785.35029
[6] Dipierro, S.; Palatucci, G.; Valdinoci, E., Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian, Matematiche (Catania), 68, 201-216, (2013) · Zbl 1287.35023
[7] Felmer, P.; Quaas, A.; Tan, J., Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian, Proc. R. Soc. Edinburgh Sect. A, 142, 1237-1262, (2012) · Zbl 1290.35308
[8] R.L. Frank, E. Lenzmann, Uniqueness and nondegeneracy of ground states for \((- \operatorname{\Delta})^s q + q - q^{\alpha + 1} = 0\) in \(\mathbb{R}\), Acta Math (in press).
[9] Guo, B.; Huang, D., Existence and stability of standing waves for nonlinear fractional Schrödinger equations, J. Math. Phys., 53, 083702, (2013), 15pp · Zbl 1278.35229
[10] Laskin, N., Fractional quantum mechanics and Lévy path integrals, Phys. Lett., 268, 298-305, (2000) · Zbl 0948.81595
[11] Laskin, N., Fractional Schrödinger equation, Phys. Rev., 66, 56-108, (2002)
[12] Li, G.; Wang, C., The existence of a nontrivial solution to a nonlinear elliptic problem of linking type without the ambrosetti-Rabinowitz condition, Ann. Acad. Sci. Fenn. Math., 36, 461-480, (2011) · Zbl 1234.35095
[13] Li, G.; Wang, C., The existence of nontrivial solutions to a semilinear elliptic system on \(\mathbb{R}^N\) without the ambrosetti-Rabinowitz condition, Acta Math. Sci. Ser. B Engl. Ed., 30, 1917-1936, (2010) · Zbl 1240.35176
[14] Li, G.; Yang, C., The existence of a nontrivial solution to a nonlinear elliptic boundary value problem of p-Laplacian type without the ambrosetti-Rabinowitz condition, Nonlinear Anal., 72, 4602-4613, (2010) · Zbl 1190.35104
[15] Miyagaki, O. H.; Souto, M. A.S., Superlinear problems without ambrosetti and Rabinowitz growth condition, J. Differ. Equ., 245, 3628-3638, (2008) · Zbl 1158.35400
[16] Nezza, E. D.; Palatucci, G.; Valdinoci, E., Hitchhiker’s guide to the fractional Sobolev spaces, Bull. Sci. Math., 136, 521-537, (2012) · Zbl 1252.46023
[17] Schechter, M.; Zou, W., Superlinear problems, Pacific J. Math., 214, 145-160, (2004) · Zbl 1134.35346
[18] Secchi, S., Ground state solution for nonlinear fractional Schrödinger equations in \(\mathbb{R}^N\), J. Math. Phys., 54, 031501, (2013), 17pp · Zbl 1281.81034
[19] Tan, Z.; Fang, F., On superlinear \(p(x)\)-Laplacian problems without ambrosetti and Rabinowitz condition, Nonlinear Anal., 75, 3902-3915, (2012) · Zbl 1241.35047
[20] Willem, M., Minimax theorems, (1996), Birkhäuser Boston · Zbl 0856.49001
[21] Yang, R., Optimal regularity and nondegeneracy of a free boundary problem related to the fractional Laplacian, Arch. Ration. Mech. Anal., 208, 693-723, (2013) · Zbl 1282.35422
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.